# SDR DALA2016120909725

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 7,847 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LENS MISSING FROM EMERGENCY AISLE LIGHT ABOVE 4B-4C . MAINTENANCE REPLACED THE LENS. ACFT OK FOR SERVICE.
